MENU

You are here

Publications

Export 13 results:
Filters: Author is Igor Zelenko  [Clear All Filters]
2005
Zelenko I. Complete systems of invariants for rank 1 curves in Lagrange Grassmannians. In: Differential geometry and its applications, 367-382, Matfyzpress, Prague, 2005. Differential geometry and its applications, 367-382, Matfyzpress, Prague, 2005. ; 2005. Available from: http://hdl.handle.net/1963/2310
Agrachev A, Chtcherbakova NN, Zelenko I. On curvatures and focal points of distributions of dynamical Lagrangian distributions and their reductions by first integrals. J. Dyn. Control Syst. 11 (2005) 297-327 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2254
2002
Agrachev A, Zelenko I. Geometry of Jacobi Curves I. J. Dynam. Control Systems 8 (2002) 93-140 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3110
Agrachev A, Zelenko I. Geometry of Jacobi curves II. J. Dynam. Control Systems 8 (2002), no. 2, 167--215 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1589
2000
Agrachev A, Zelenko I. Principal invariants of Jacobi curves. In: Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Springer; 2000. Available from: http://hdl.handle.net/1963/3825

Sign in